MathSciNet Relay Station
MathSciNet bibliographic data
MR906176 65M10
Crouzeix, Michel; Thomée, Vidar On the discretization in time of semilinear parabolic equations with nonsmooth initial data. Math. Comp. 49 (1987), no. 180, 359–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement